×

Found 98 Documents (Results 1–98)

Totally geodesics submanifolds of Riemann moduli spaces (after Eskin, McMullen, Mukamel, Wright). (Sous-variétés totalement géodésique des espaces de modules de Riemann [d’après Eskin, McMullen, Mukamel, Wright].) (French) Zbl 07554185

Séminaire Bourbaki. Volume 2019/2021. Exposés 1166–1180. Avec table par noms d’auteurs de 1948/49 à 2019/21. Paris: Société Mathématique de France (SMF). Astérisque 430, 407-424, Exp. No. 1178 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Critical metrics for Riemannian curvature functionals. (English) Zbl 1360.53005

Bray, Hubert L. (ed.) et al., Geometric analysis. Lecture notes from the graduate minicourse of the 2013 IAS/Park City Mathematics Institute session on geometric analysis, Park City, UT, USA, 2013. Providence, RI: American Mathematical Society (AMS); Princeton, NJ: Institute for Advanced Study (IAS) (ISBN 978-1-4704-2313-1/hbk; 978-1-4704-2881-5/ebook). IAS/Park City Mathematics Series 22, 197-274 (2016).
PDF BibTeX XML Cite
Full Text: arXiv

Nondegenerate conformal structures, CR structures and quaternionic CR structures on manifolds. (English) Zbl 1208.53039

Cortés, Vicente (ed.), Handbook of pseudo-Riemannian geometry and supersymmetry. Papers based on the 77th meeting “Encounter between mathematicians and theoretical physicists”, Strasbourg, France, 2005. Zürich: European Mathematical Society (ISBN 978-3-03719-079-1/hbk). IRMA Lectures in Mathematics and Theoretical Physics 16, 863-893 (2010).
MSC:  53C15 32V05 53C30
PDF BibTeX XML Cite

On a fourth order curvature invariant. (English) Zbl 0982.53035

Branson, Thomas (ed.), Spectral problems in geometry and arithmetic. NSF-CBMS conference on spectral problems in geometry and arithmetic, Iowa City, IA, USA, August 18-22, 1997. Providence, RI: American Mathematical Society. Contemp. Math. 237, 9-28 (1999).
MSC:  53C21 58J60 53A30 53C20
PDF BibTeX XML Cite

Hypersurface geometry and related invariants in a real vector space. (English) Zbl 0892.53001

Cuadernos del Instituto de Matematica “Beppo Levi”. 28. Rosario: Univ. Nacional de Rosario, Fac. Ciencias Exactas, Ingeniería y Agrimensura, viii, 127 p. (1996).
Reviewer: U.Simon (Berlin)
PDF BibTeX XML Cite

On four-dimensional conformal structures. (English) Zbl 0866.53006

Janyška, Josef (ed.) et al., Differential geometry and applications. Proceedings of the 6th international conference, Brno, Czech Republic, August 28–September 1, 1995. Brno: Masaryk University. 231-238 (1996).
Reviewer: A.Romero (Granada)
MSC:  53A30 53B20
PDF BibTeX XML Cite

Some local aspects of the theory of conformal structure. (English. Russian original) Zbl 0804.53022

Russ. Math. Surv. 48, No. 1, 1-35 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 3-40 (1993).
MSC:  53B20
PDF BibTeX XML Cite
Full Text: DOI

A rigidity theorem for CR manifolds and a refinement of Obata and Lelong-Ferrand’s result. (English) Zbl 1003.53054

Nagano, Tadashi (ed.) et al., Proceedings of the workshop on geometry and its applications in honor of Morio Obata, Yokohama, Japan, November 19-21, 1991. Singapore: World Scientific. 73-83 (1993).
MSC:  53C56 32V05 53A30
PDF BibTeX XML Cite

Deformations of flat conformal structures. (English) Zbl 0913.53013

Kotake, Takeshi (ed.) et al., Geometry and global analysis. Report of the 1st MSJ (Mathematical Society of Japan) International Research Institute, Sendai, Japan, July 12–23, 1993. Sendai: Tôhoku Univ., Mathematical Institute, 223-231 (1993).
MSC:  53C20 58D27 53A30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field